# SDR YENA2024052400782

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 5,080 hours, 736 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK. 'ENG 1 FUEL SENSOR FAULT, IDG FOC SENSOR; REF TSM 71-00-00-810-837A RAN ENG 1 AT IDLE, UNABLE TO REPLICATE FAULT. ALL OPS CHK OKAY.'
